# SDR DXTA2021032239780

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 994 hours, 670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Rod
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE MED THE DOOR SUPPORT ROD WAS BENT.  THIS ALSO PUT ABOUT A 1/2" CRACK IN THE INNER LINER OF THE MED. "CORRECTIVE ACTION" INSTALLED NEW LIFT LINK ASSEMBLY P/N 7411323-2 NSN AS REQUIRED. RIGGED THE DOOR AS REQUIRED.
